# SDR SWAA2024121055588

- Difficulty date: October 31, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED EMERGENCY EXIT LIGHT ASSY ON SERVICE HEADER PANEL AT AFT GALLEY AREA 2024-686792<[01] REPLACED EMERGENCY EXIT LIGHT ASSY ON SERVICE HEADER PANEL AT AFT GALLEY AREA IAW B737-700 AMM AMM-33-51-01-960-802. PERFORMED TES IS OK;[02] CORES STEP 1  REPLACED EMERGENCY EXIT LIGHT ASSY ON SERVICE HEADER PANEL AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802. PERFORMED TES IS OK;[03] CORRECTED STEP 2 REPLACED EMERGENCY EXIT LIGHT ASSY ON SERVICE HEADER PANEL AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802. PERFORMED TES IS OK;[04] REPLACED EMERGENCY EXIT LIGHT ASSY ON SERVICE HEADER PANEL AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802. PERFORMED TEST; TEST IS OK
